# SDR CALA2023062802048

- Difficulty date: June 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 85,405 hours, 11,997 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Rt. Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT. PACK TEMP. LT. DID NOT GO OUT. IAW 764 PACK TEMP RT N/N RT.P ACK SWITCH TO OFF. REF TO LOG PAGE 4971487. PERFORMED CTC BITE PROCEDURE  AND FOUND FUALT 21-51239 AND 21-51237, R SEC HX OUT SNR 1 AND 2. REMOVED AND REPLACED R SEC HX OUT SNR 1 AND 2 PERFORMED OPS CK OPS CK NORMAL AT THIS TIME MSG CLEARD.
